MathSciNet Relay Station
MathSciNet bibliographic data
MR2247849 60F17 (37A99 37H20 37J40)
Sowers, Richard B. Random perturbations of two-dimensional pseudoperiodic flows. Illinois J. Math. 50 (2006), no. 1-4, 853–959. ISBN: 0-9746986-1-X
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement